# SDR AALA20150911008

- Difficulty date: September 10, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 93,660 hours, 15,052 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Test Panel
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SQUIB TEST 1 & 2 LT & RT EMER ESCAPE INDICATOR LIGHTS REMAINED EXTINGUISHED.  ACCOMPLISHED FIM 25-65-00-815-820-002-2.  R & R LT OFF WING ESCAPE SYS EMER BATTERIES IAW AMM 25-65-17.  R & R SQUIB TEST PANEL IAW AMM 26-21-04.  SQUIB TEST 1 & 2 LT & RT CHECKED NORMAL.  SEE ALSO AALA20150911008.
